Optimal boundary control of a string by an elastic force applied at one end, the other end being free
Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 105-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_1_a11,
author = {V. A. Il'in and E. I. Moiseev},
title = {Optimal boundary control of a string by an elastic force applied at one end, the other end being free},
journal = {Differencialʹnye uravneni\^a},
pages = {105--115},
year = {2005},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_1_a11/}
}
TY - JOUR AU - V. A. Il'in AU - E. I. Moiseev TI - Optimal boundary control of a string by an elastic force applied at one end, the other end being free JO - Differencialʹnye uravneniâ PY - 2005 SP - 105 EP - 115 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_1_a11/ LA - ru ID - DE_2005_41_1_a11 ER -
V. A. Il'in; E. I. Moiseev. Optimal boundary control of a string by an elastic force applied at one end, the other end being free. Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 105-115. http://geodesic.mathdoc.fr/item/DE_2005_41_1_a11/